# SDR DLM11954180

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DE
- Make and model: Doug MD-11
- Aircraft serial: 48473
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT LOWER WING SPLICE DOUBLER WAS FOUND WITH A GROOVE IN THE TYPICAL LOCATION WITH THE MAX DEPTH BEYOND CONDITION 2 LIMITS STATED IN THE SERVICE BULLETIN MD11-53-048.  ACCOMPLISHED REPAIRS PER DL ERA 271998-14.
